# SDR CA090608003

- Difficulty date: June 2, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,433 hours
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105267
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CARB HEAT WAS APPLIED AT 2500` ASL.  ENG WOULD NOT PRODUCE MORE THAN 1700 RPM.  ATTEMPTED VARIOUS ENG SETTINGS WITH NO IMPROVEMENT.  PRECAUTIONARY LANDING IN A FIELD WAS CARRIED OUT.  NOTE: AT THIS TIME NO CONCLUSION HAS BEEN REACHED AS TO CAUSE OF THE PARTIAL POWER LOSS.    UPDATE:  ACFT WAS THEN REASSEMBLED AND A GROUND RUN UP PERFORMED.  SYMPTOMS WERE SIMILAR TO THE ORIGINAL DEFECT.  ENGINE WOULD NOT ACCELERATE PAST 1700 RPM AND WAS VERY ROUGH RUNNING. IT WOULD NOT IDLE SMOOTHLY AND FELT AS IF IT WOULD QUIT IF ALLOWED TO REMAIN AT IDLE. APPLICATION OF CARB HEAT SEEMED TO IMPROVE LOW RPM RANGE, HOWEVER STILL WOULD NOT GO ABOVE 1700 RPM.  CARBURETOR WAS REMOVED AND A REPLACEMENT INSTALLED.   GROUND RUN UP WAS CARRIED OUT SUCCESSFULLY WITH NEW CARB INSTALLED, AND AT THIS POINT THE ACFT HAS A MX RELEASE SUBJECT TO A SATISFACTORY TEST FLIGHT.   CARBURETOR REMOVED: PN 10-5267 SN DT-0673 TSO 878.6 HRS.  CARBURETOR INSTALLED: PN 10-5199 SN CR-0-805 TSO 0.0 HRS.  REMOVED CARBURETOR WILL BE SHIPPED TO AN O/H FACILITY AND STRIP REPORT REQUESTED TO DETERMINE THE CAUSE OF THIS PROBLEM.  A FURTHER UPDATE WILL BE SUBMITTED WHEN THE REPORT FROM THE O/H FACILITY IS AVAILABLE.
